Alert archive / New Jersey / River Flood Warnings in 2015

River Flood Warning 1, NWS New York, NY

January 18, 2015Bergen County, New Jersey

NWS New York, NY issued this river flood warning at Jan 18, 2015, 10:00 PM EST for Bergen County, New Jersey. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Jan 18, 2015, 10:00 PM EST (03:00 UTC)
Expired
Jan 19, 2015, 5:00 AM EST
In force
7 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
Minor

County Bergen County, NJ

The radar

The Brookhaven radar (KOKX), 103 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Saddle River at Lodi (LODN4). The gauge peaked at 5.98 ft at Jan 18, 2015, 11:00 PM EST.

actionminormoderatemajor246801/1901/20
Action stage
5 ft
Minor stage
5.5 ft
Moderate stage
7 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01391500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WGUS41 KOKX 190303
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
1003 PM EST SUN JAN 18 2015

...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A FLOOD WARNING FOR THE 
SADDLE RIVER AT LODI...

NJC003-190503-
/O.NEW.KOKX.FL.W.0001.150119T0300Z-150119T1000Z/
/LODN4.1.ER.150119T0340Z.150119T0340Z.150119T0440Z.NO/
1003 PM EST SUN JAN 18 2015

THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A

* FLOOD WARNING FOR 
  THE SADDLE RIVER AT LODI
* FROM THIS EVENING UNTIL LATE TONIGHT
* AT 9:45 PM SUNDAY THE STAGE WAS...5.97 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 6.0 FEET 
* FORECAST TO RISE TO JUST ABOVE 6.0 FT BY AROUND 11 PM TONIGHT. THE RIVER WILL THEN SLOWLY FALL BELOW
  FLOOD STAGE LATE TONIGHT.
* AT 6.0 FEET...MINOR FLOODING OCCURS ALONG VREELAND STREET AND HAMILTON AVENUE 
  NEAR PORTUGUESE CLUB, AND BACK PARKING LOT OF GIRLS AND BOYS CLUB.

&&

                   FLOOD   OBSERVED     FORECAST
 LOCATION          STAGE    STAGE       DAY TIME        CREST
  LODI             6.0      5.97       SUN 10 PM    6.0 SUN 11 PM


&&


LAT...LON 4084 7409 4088 7412 4109 7412 4105 7403
      4086 7405                       

$$
2 follow-up statements
196 
WGUS41 KOKX 190321 CCA
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
1003 PM EST SUN JAN 18 2015

...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A FLOOD WARNING FOR THE 
SADDLE RIVER AT LODI...

NJC003-190503-
/O.COR.KOKX.FL.W.0001.150119T0300Z-150119T1000Z/
/LODN4.1.ER.150119T0340Z.150119T0340Z.150119T0440Z.NO/
1003 PM EST SUN JAN 18 2015

THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A

* FLOOD WARNING FOR 
  THE SADDLE RIVER AT LODI
* FROM THIS EVENING UNTIL LATE TONIGHT
* AT 9:45 PM SUNDAY THE STAGE WAS...5.97 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 6.0 FEET 
* FORECAST TO RISE TO JUST ABOVE 6.0 FT BY AROUND 11 PM TONIGHT. THE RIVER WILL
  THEN SLOWLY FALL BELOW FLOOD STAGE LATE TONIGHT.
* AT 6.0 FEET...MINOR FLOODING OCCURS ALONG VREELAND STREET AND HAMILTON AVENUE 
  NEAR PORTUGUESE CLUB, AND BACK PARKING LOT OF GIRLS AND BOYS CLUB.

&&

                   FLOOD   OBSERVED     FORECAST
 LOCATION          STAGE    STAGE       DAY TIME        CREST
  LODI             6.0      5.97       SUN 10 PM    6.0 SUN 11 PM


&&


LAT...LON 4084 7409 4088 7412 4109 7412 4105 7403
      4086 7405                       

$$
850 
WGUS81 KOKX 190500
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1200 AM EST MON JAN 19 2015

...THE FLOOD WARNING FOR THE SADDLE RIVER AT LODI IS CANCELLED...
FOR THE SADDLE RIVER AT LODI. WATER LEVELS HAVE RECEDED TO BELOW FLOOD STAGE.

THE SADDLE RIVER AT LODI HAS CRESTED AT 5.98 FT AND THE RIVER LEVEL IS NOW SLOWLY 
DECREASING. IT IS NO LONGER EXPECTED TO REACH FLOOD STAGE...THEREFORE THE FLOOD
WARNING HAS BEEN CANCELLED.

NJC003-190530-
/O.CAN.KOKX.FL.W.0001.000000T0000Z-150119T1000Z/
/LODN4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1200 AM EST MON JAN 19 2015

THE FLOOD WARNING IS CANCELLED FOR
  THE SADDLE RIVER AT LODI
* UNTIL LATE TONIGHT
* AT 11:45 PM SUNDAY THE STAGE WAS 5.93 FEET
* FLOOD STAGE IS 6.0 FEET
AT 6.0 FEET, MINOR FLOODING OCCURS ALONG VREELAND STREET AND HAMILTON AVENUE 
NEAR PORTUGUESE CLUB, AND BACK PARKING LOT OF GIRLS AND BOYS CLUB.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 8.0 FEET ON JUL 14 1975.  


&&

                   FLOOD   OBSERVED     FORECAST
 LOCATION          STAGE    STAGE       DAY TIME     CREST
  LODI             6.0     5.96       MON 12 AM    5.8 MON 1 AM 


&&


LAT...LON 4084 7409 4088 7412 4109 7412 4105 7403
      4086 7405                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Jan 18, 8:45 PM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Jan 18, 8:45 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
845 PM EST SUN JAN 18 2015

.SYNOPSIS...
WEAK LOW PRESSURE OVER LONG ISLAND...WILL MOVE THROUGH NEW ENGLAND
LATER TONIGHT ON ITS WAY INTO THE CANADIAN MARITIMES THROUGH
MONDAY NIGHT AS HIGH PRESSURE BUILDS FROM THE WEST. A SECONDARY
COLD FRONT WILL MOVE ACROSS ON MONDAY. AN ALBERTA CLIPPER LOW WILL
PASS SOUTH OF LONG ISLAND MID WEEK. HIGH PRESSURE WILL THEN RETURN
THEREAFTER UNTIL NEXT WEEKEND. ANOTHER STORM SYSTEM WILL APPROACH
FROM THE WEST ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
PRECIP COMING TO AN END ACROSS LOWER HUDSON VALLEY...BUT WITH
TEMPS FALLING BACK DOWN BELOW FREEZING TONIGHT...ICING WILL
CONTINUE TO BE AN ISSUE OVERNIGHT FOR UNTREATED ROAD SURFACES.

LOW-TOPPED LINE OF TSTMS HAS PUSHED EAST OF NEW LONDON WITH
MODERATE RAIN PUSHING EAST OF THE REGION AS WELL.

COLD AIR WRAPPING IN BEHIND THE LOW COULD RESULT WITH PRECIP
SHUTTING OFF THROUGH MIDNIGHT. THEN EXPECT CLEARING SKIES
OVERNIGHT...WITH LOWS FROM THE UPPER 20S AND LOWER 30S INLAND...TO
THE MID 30S FOR NYC AND LONG ISLAND...TO THE UPPER 30S ACROSS THE
FORKS OF LONG ISLAND. BLACK ICE LIKELY OVERNIGHT ACROSS MANY
INTERIOR SECTIONS...WILL LIKELY ISSUE SPS TO ADDRESS THIS ONCE
ONGOING FLOODING CONCERNS WANE.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/...
OVERALL IN THE MID LEVELS...MULTIPLE SHORTWAVES MOVE ACROSS DURING
THE WEEK INTO NEXT WEEKEND. THIS WILL REINFORCE COLD AIR ADVECTION
WITH EACH ONE. A COLD PATTERN EVIDENT IN THE UPPER LEVELS WITH THE
MAIN JET STREAM STAYING SOUTH OF THE REGION. THE MAIN FEATURES
ARE CYCLONIC FLOW AND PERHAPS A FEW SNOW AND RAIN SHOWERS FOR
MONDAY. THERE WILL BE STRONG COLD AIR ADVECTION. PRESSURE GRADIENT
WEAKENS TUESDAY. HIGHS STAY MAINLY IN THE 30S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A CLIPPER LOW WILL BE MOVING JUST SOUTH OF LONG ISLAND IN THE
MIDWEEK PERIOD. THERE HAS BEEN VARIABILITY SOUTH AND NORTH WITH
THE TRACK AND ITS ASSOCIATED MOISTURE FIELD AS WELL AS THE TIMING
BETWEEN THE DIFFERENT MODELS. POTENTIAL IS THERE FOR A FEW INCHES
OF SNOW WITH SOME MODEL SOLUTIONS INCLUDING THE 12Z ECMWF KEEPING
MOST PRECIP SOUTH OF LONG ISLAND WEDNESDAY AND WEDNESDAY NIGHT.

ANOTHER SHORTWAVE MOVES THROUGH THURSDAY AND THURSDAY NIGHT. AT THE
SURFACE THOUGH...WEAK HIGH PRESSURE WILL BE MOVING IN THURSDAY AND
THURSDAY NIGHT. YET ANOTHER SHORTWAVE...A LITTLE LARGER AMPLITUDE
MOVES IN FOR NEXT WEEKEND WITH PARENT LOW PRESSURE NORTH OF THE
REGION. A SLIGHT CHANCE FOR SNOW SHOWERS NEXT WEEKEND WITH COLD AIR
ADVECTION CONTINUING.

HIGHS STAY MAINLY IN THE 30S...COLDEST THURSDAY THROUGH SATURDAY
WITH VALUES MAINLY IN THE LOWER 30S FOR THOSE DAYS.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
LOW PRES MOVING OVER THE REGION THIS EVENING WILL TRACK INTO NEW
ENGLAND BY DAYBREAK WITH HIGH PRESSURE BUILDING TO THE SOUTH OF THE
REGION ON MONDAY.

CONVECTIVE LINE OF HEAVY RAIN AND 30+ KT WIND GUSTS WILL PUSH EAST
OF KGON BY 01Z.

IN ITS WAKE...A 2 TO 3 HR PERIOD OF LIGHT WINDS AND RESIDUAL
MOISTURE SHOULD ALLOW FOR CONDS TO DROP DOWN TO IFR...WITH LOW PROB
FOR LIFR.

WESTERLY WINDS PICK UP BETWEEN 2 TO 3 Z ACROSS NYC/NJ METRO WITH
CONDS IMPROVING TO MVFR THEN VFR...TAKING UNTIL 3 TO 5 Z FOR
EASTERN TERMINALS.

VFR WITH GUSTY W WINDS ON MONDAY...GENERALLY LEFT OF 310
MAGNETIC. MAX GUSTS 25-30 KT. THERE COULD BE AN ISOLD SHSN/FLURRY
MON WITH CIGS AROUND 4000 FT.

.OUTLOOK FOR 00Z MONDAY THROUGH FRI...
.MON NIGHT...VFR. DIMINISHING GUSTS THROUGH MIDNIGHT.
.TUE...VFR.
.WED...MVFR OR LOWER CONDS POSSIBLE IN SNOW.
.WED NIGHT...VFR.
.THU-FRI...VFR. NW WINDS G15-20KT.

&&

.MARINE...
SCA CONDS CONTINUE ON THE OCEAN. AFTER THE LOW PASSES...WLY FLOW
WITH SCA CONDS SHOULD DEVELOP ON ALL WATERS BY LATE TONIGHT...WITH
GUSTS UP TO 25 KT.

SCA CONTINUES MONDAY WITH DECENT COLD AIR ADVECTION ALLOWING
EFFICIENT VERTICAL MIXING OVER THE WATERS. THIS DECREASES
PARTIALLY MONDAY NIGHT BUT THE FREQUENCY OF 25 KT GUSTS SHOULD
DECREASE ACROSS THE NON-OCEAN WATERS. THE SCA CONDITIONS COULD
LINGER INTO TUESDAY. FROM TUESDAY NIGHT THROUGH THURSDAY
OVERALL...A DOWNWARD TREND IN CONDITIONS FORECAST TO BELOW SCA
WITH RELATIVELY WEAK PRESSURE GRADIENTS IN PLACE.

&&

.HYDROLOGY...
RAIN IS COMING TO AN END...WITH NO ADDITIONAL SIGNIFICANT
PRECIPITATION EXPECTED TONIGHT. SEVERAL SMALL STREAMS HAVING GONE
OVER BANK FULL IN NE NJ...BUT SHOULD SLOWLY RECEDE TONIGHT.

LODI NJ IS APPROACHING FLOOD STAGE...BUT APPEARS TO BE LEVELING
OFF AND WILL RECEDE LATER TONIGHT.

ICE ON THE WALLKILL AND YANTIC RIVERS IS CAUSING MINOR
FLUCTUATIONS IN RIVER LEVELS AT THIS TIME.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 3 AM MONDAY TO MIDNIGHT EST MONDAY
     NIGHT FOR ANZ330-335-338-340-345.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST TUESDAY FOR ANZ350-353-355.

&&

SYNOPSIS...GOODMAN/JM
NEAR TERM...GOODMAN/PW
SHORT TERM...JM
LONG TERM...JM
AVIATION...NV
MARINE...GOODMAN/JM/PW
HYDROLOGY...GOODMAN/PW
Hazardous weather outlook, Jan 18, 9:09 PM EST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
909 PM EST SUN JAN 18 2015

ANZ345-CTZ008-011-012-NJZ006-NYZ072>075-078>081-176>179-200215-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-HUDSON-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-
SOUTHERN NASSAU-
909 PM EST SUN JAN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-350-353-355-200215-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
909 PM EST SUN JAN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>007-009-010-NJZ002-004-103>108-NYZ067>071-200215-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-WESTERN PASSAIC-
EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
909 PM EST SUN JAN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PRECIPITATION WILL BE TAPERING OFF THROUGH MIDNIGHT...BUT MANY
AREA ROADWAYS AND SURFACES WILL REMAIN MOIST OVERNIGHT. AS
TEMPERATURES SLOWLY DROP TO OR JUST BELOW FREEZING...UNTREATED
SURFACE WILL BECOME ICY.

PLEASE KEEP ALERT FOR BLACK ICE...AND EXERCISE EXTREME CAUTION
WHEN VENTURING OUT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Local storm report, Jan 18, 8:21 PM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
821 PM EST SUN JAN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FREEZING RAIN    TEANECK                 40.89N  74.01W
01/18/2015  U0.00 INCH       BERGEN             NJ   PRINT MEDIA

            AT LEAST 30 CARS INVOLVED IN ACCIDENT DUE TO ICY
            CONDITIONS ON INTERSTATE 95. NUMBER OF INJURIES UNKNOWN.

&&

DS
Local storm report, Jan 18, 8:25 PM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
825 PM EST SUN JAN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FREEZING RAIN    WYCKOFF                 41.00N  74.17W
01/18/2015  U0.00 INCH       BERGEN             NJ   PRINT MEDIA

            MOTORIST STRUCK UTILITY POLE ON ROUTE 208 DUE TO ICY
            CONDITIONS.

&&

DS
Local storm report, Jan 18, 8:27 PM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
827 PM EST SUN JAN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FREEZING RAIN    MAHWAH                  41.09N  74.14W
01/18/2015  U0.00 INCH       BERGEN             NJ   PRINT MEDIA

            *** 2 INJ *** VEHICLE STRUCK TREE DUE TO ICE ON ROUTE
            287.

&&

DS
Local storm report, Jan 18, 8:29 PM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
829 PM EST SUN JAN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FREEZING RAIN    FORT LEE                40.85N  73.97W
01/18/2015  U0.00 INCH       BERGEN             NJ   PRINT MEDIA

            *** 3 INJ *** A 20 CAR ACCIDENT OCCURRED ON THE
            PALLISADES INTERSATE PARKWAY NEAR HUDSON TERRACE IN FORT
            LEE.

&&

DS
Special weather statement, Jan 18, 8:31 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
831 PM EST SUN JAN 18 2015

NJZ002-NYZ067-068-191100-
WESTERN PASSAIC-ORANGE-PUTNAM-
831 PM EST SUN JAN 18 2015

...ICY CONDITIONS TONIGHT...

THE RAIN IS TAPERING OFF ACROSS THE AREA. HOWEVER...UNTREATED ROADS
AND SURFACES REMAIN ICY ACROSS MANY LOCATIONS THROUGH THE OVERNIGHT.
ANY LINGERING DRIZZLE BEFORE MIDNIGHT COULD RESULT IN LOCALIZED
LIGHT ICE ACCUMULATIONS AS TEMPERATURES REMAIN AT OR JUST ABOVE
FREEZING.

PLEASE KEEP ALERT FOR BLACK ICE...AND EXERCISE EXTREME CAUTION
WHEN VENTURING OUT TONIGHT.
Local storm report, Jan 18, 8:35 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
835 PM EST SUN JAN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FREEZING RAIN    FAIR LAWN               40.94N  74.12W
01/18/2015  U0.00 INCH       BERGEN             NJ   TRAINED SPOTTER

            SEVERAL MOTOR VEHICLE ACCIDENTS IN AREA OF VIRGINIA AVE
            CLOSING RT 208 DUE TO ICY ROADS.

0745 AM     FREEZING RAIN    BRONX                   40.85N  73.87W
01/18/2015  U0.00 INCH       BRONX              NY   EMERGENCY MNGR

            20 CAR MULTI VECHILE ACCIDENT WITH ENTRAPMENT DUE TO
            ICING

0758 AM     FREEZING RAIN    MANHATTAN               40.78N  73.97W
01/18/2015  U0.00 INCH       NEW YORK           NY   TRAINED SPOTTER

            STREETS WERE A SHEET OF ICE BETWEEN MADISON AND 96TH ST

0800 AM     FREEZING RAIN    PARAMUS                 40.95N  74.07W
01/18/2015  U0.00 INCH       BERGEN             NJ   TRAINED SPOTTER

            SEVERAL CARS SPUN OUT IN AREA OF RT 4 AND RT 17. ROAD
            CLOSURE UNDERWAY DUE TO ICY ROADS.

0800 AM     FREEZING RAIN    NEW HAVEN               41.31N  72.92W
01/18/2015  U0.00 INCH       NEW HAVEN          CT   PRINT MEDIA

            *** 1 FATAL *** FEMALE MOTORIST STRUCK A UTILITY POLE
            ON NORTH FRONTAGE ROAD DUE TO ICY CONDITIONS.

0800 AM     FREEZING RAIN    TEANECK                 40.89N  74.01W
01/18/2015  U0.00 INCH       BERGEN             NJ   PRINT MEDIA

            AT LEAST 30 CARS INVOLVED IN ACCIDENT DUE TO ICY
            CONDITIONS ON INTERSTATE 95. NUMBER OF INJURIES UNKNOWN.

0800 AM     FREEZING RAIN    MAHWAH                  41.09N  74.14W
01/18/2015  U0.00 INCH       BERGEN             NJ   PRINT MEDIA

            *** 2 INJ *** VEHICLE STRUCK TREE DUE TO ICE ON ROUTE
            287.

0800 AM     FREEZING RAIN    FORT LEE                40.85N  73.97W
01/18/2015  U0.00 INCH       BERGEN             NJ   PRINT MEDIA

            *** 3 INJ *** A 20 CAR ACCIDENT OCCURRED ON THE
            PALLISADES INTERSATE PARKWAY NEAR HUDSON TERRACE IN FORT
            LEE.

0804 AM     FREEZING RAIN    RICHMOND                40.57N  74.13W
01/18/2015  U0.00 INCH       RICHMOND           NY   DEPT OF HIGHWAYS

            BOTH DIRECTIONS OF OUTERBRIDGE CROSSING HAVE ALL LANES
            BLOCKED DUE TO ICING

0815 AM     FREEZING RAIN    RIDGEWOOD               40.98N  74.11W
01/18/2015  M0.10 INCH       BERGEN             NJ   TRAINED SPOTTER

            ICE ACCRETION RANGED 0.05 TO 0.10 ON ALL SURFACES.
            NUMEROUS ACCIDENTS AND FALLS. NUMEROUS ROADS CLOSING DUE
            TO ICY CONDITIONS.

0815 AM     FREEZING RAIN    WYCKOFF                 41.00N  74.17W
01/18/2015  U0.00 INCH       BERGEN             NJ   PRINT MEDIA

            *** 1 INJ *** MOTORIST STRUCK UTILITY POLE ON ROUTE 208
            DUE TO ICY CONDITIONS.

0821 AM     FREEZING RAIN    SMITHTOWN               40.86N  73.21W
01/18/2015  U0.00 INCH       SUFFOLK            NY   DEPT OF HIGHWAYS

            NY 25 EW AREA OF OLD WILLETS PATH... ALL LANES CLOSED
            DUE TO ICING

0827 AM     FREEZING RAIN    MELVILLE                40.78N  73.41W
01/18/2015  U0.00 INCH       SUFFOLK            NY   DEPT OF HIGHWAYS

            NORTHERN STATE PARKWAY EXIT 40... RT 110... TO VETS
            HIGHWAY... ALL LANES CLOSED DUE TO ICING

0830 AM     FREEZING RAIN    SOUND BEACH             40.96N  72.97W
01/18/2015  U0.00 INCH       SUFFOLK            NY   PUBLIC

            ROADS WERE A SHEET OF ICE IN SOUND BEACH AND PORT JEFF.

0831 AM     FREEZING RAIN    BAYONNE                 40.66N  74.11W
01/18/2015  U0.00 INCH       HUDSON             NJ   BROADCAST MEDIA

            GOETHALS... AND BAYONNE BRIDGES CLOSED

0845 AM     FREEZING RAIN    SHIRLEY                 40.80N  72.87W
01/18/2015  U0.00 INCH       SUFFOLK            NY   NWS EMPLOYEE

            3 CAR ACCIDENT DUE TO ICING ON WILLIAM FLOYD PARKWAY
            JUST SOUTH OF BNL... CLOSING THE ROAD WITHIN THE
            VICINITY OF THE ACCIDENT

0845 AM     FREEZING RAIN    WANTAGH                 40.67N  73.51W
01/18/2015  M0.02 INCH       NASSAU             NY   TRAINED SPOTTER

            A FEW HUNDRETHS OF AN INCE OF ICE ACRETION.

0856 AM     FREEZING RAIN    LEONIA                  40.86N  73.99W
01/18/2015  U0.00 INCH       BERGEN             NJ   BROADCAST MEDIA

            ICING CAUSED A SERIES OF ACCIDENTS ON THE NJ TURNPIKE
            IN THE LEONIA AREA THAT INVOLVED UP TO 38 CARS.

0900 AM     FREEZING RAIN    BRIDGEPORT              41.19N  73.20W
01/18/2015  E0.01 INCH       FAIRFIELD          CT   CO-OP OBSERVER

            REPORTED ICY ROADS IN THE LOCAL AREA OF SUCCESS HILL

0900 AM     FREEZING RAIN    YORKTOWN                41.30N  73.81W
01/18/2015  U0.00 INCH       WESTCHESTER        NY   PRINT MEDIA

            *** 5 INJ *** VEHICLE ROLLOVER ACCIDENT DUE TO ICY
            CONDITIONS ON NORTHBOUND TACONIC STATE PARKWAY AT ROUTE
            202 EXIT

0940 AM     FREEZING RAIN    NEW LONDON              41.35N  72.10W
01/18/2015  U0.00 INCH       NEW LONDON         CT   PRINT MEDIA

            *** 15 INJ *** 22 VEHICLES INVOLVED IN ACCIDENT ON
            INTERSTATE 95 SOUTHBOUND EXIT 83 OFF RAMP.

0945 AM     FREEZING RAIN    NORWALK                 41.09N  73.42W
01/18/2015  M0.10 INCH       FAIRFIELD          CT   PUBLIC

            PUBLIC

1012 AM     FREEZING RAIN    NEW CITY                41.15N  73.99W
01/18/2015  U0.00 INCH       ROCKLAND           NY   PUBLIC

            WEST CLARKSTOWN ROAD WAS A SHEET OF ICE

1115 AM     FREEZING RAIN    HARRISON                40.74N  74.15W
01/18/2015  M0.20 INCH       HUDSON             NJ   TRAINED SPOTTER

0100 PM     FREEZING RAIN    MONTGOMERY AIRPORT      41.51N  74.26W
01/18/2015  M0.12 INCH       ORANGE             NY   ASOS

            ASOS

0100 PM     FREEZING RAIN    DANBURY AIRPORT         41.37N  73.48W
01/18/2015  M0.17 INCH       FAIRFIELD          CT   ASOS

            ASOS

0100 PM     FREEZING RAIN    MERIDEN                 41.54N  72.80W
01/18/2015  M0.07 INCH       NEW HAVEN          CT   ASOS

            ASOS

0100 PM     FREEZING RAIN    SOMERS                  41.33N  73.69W
01/18/2015  M0.10 INCH       WESTCHESTER        NY   TRAINED SPOTTER

            TRAINED SPOTTER

0419 PM     FLOOD            MOUNT VERNON            40.91N  73.83W
01/18/2015                   WESTCHESTER        NY   DEPT OF HIGHWAYS

            ALL LANES OF THE HUTCHINSON RIVER PARKWAY CLOSED
            BETWEEN CR 84 AND EXIT 16 CLOSED DUE TO FLOODING.

0430 PM     FREEZING RAIN    CORNWALL ON HUDSON      41.44N  74.02W
01/18/2015  M0.10 INCH       ORANGE             NY   TRAINED SPOTTER

            TRAINED SPOTTER

0430 PM     FREEZING RAIN    MECHANICSTOWN           41.44N  74.39W
01/18/2015  U0.00 INCH       ORANGE             NY   FIRE DEPT/RESCUE

            2 MOTOR VEHICLE ROLLOVERS ON ROUTE 84 NEAR EXIT 84.

0502 PM     FLOOD            UNION                   40.70N  74.27W
01/18/2015                   UNION              NJ   NJ DOT

            ALL LANES OF US 22 EAST OF MICHIGAN AVE IN UNION
            TOWNSHIP CLOSED DUE TO FLOODING.

0506 PM     FLOOD            MOUNT VERNON            40.91N  73.83W
01/18/2015                   WESTCHESTER        NY   DEPT OF HIGHWAYS

            EASTBOUND EXIT 9 RAMP OFF CROSS COUNTY PARKWAY CLOSED
            DUE TO FLOODING.

&&

DS

Nearby

River Flood Warnings in New Jersey, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.